# SDR TRBA2006014

- Difficulty date: February 6, 2006
- Submitted: February 28, 2006
- Operation: Air carrier
- Aircraft: N407AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 407
- Engine: Pwa PW127
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Valve
- Part number: BHC10001
- Part serial: 298
- Condition: Defective
- Location: Lt Wing
- Component: Flt Cntrl Sys, Curtis
- Stage of operation: TO
- How discovered: V
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF, FLAPS EXTENSION FLAG WARNING WAS ON AND OFF.  VISUALLY CONFIRMED FLAPS MOVING.  FLAPS SELECTED TO 0 POSITION AND RETURNED TO AIRPORT WITH A NORMAL LANDING.  MAINTENANCE PERSONNEL REPLACED FLAP BLOCK VALVE IAW MM.  OPERATIONAL CHECK FOUND SYSTEM WORKING PROPERLY.  (K)
